Social anxiety coming back?

I have suffered from social anxiety and depression for the last five years of my life. Recently, I made a recovery through cbt and prozac. Around 6 months ago, I was feeling great, the best I can remember since I was a little kid. However, in the past few months, these issues have returned. Today I could hardly even communicate with people at my family reunion. The meds don’t work anymore and the therapy makes me feel great for about an hour before I slowly creep back into my awkward self. I recently switched from prozac to zoloft via my parents. Is that it? Idont even feel like me anymore. Sometimes I just feel like blowing my head off that’s not weven though I know that’s not what I want.what can I do? I can’t even be me without drugs and alcohol. I’m about to move and I’m afraid if I don’t make friends quick ill do something stupid like kill myself or turn to addiction. I would rather be a junkie than face what I face today. I feel like dying. I’m 15 and I already want to die.

Tell your parents immediately about your suicidal thoughts. You say you just switched from prozac to zoloft, that probably is it , you should really tell your parents right away because if zoloft is giving you suicidal thoughts (it does for some people and that goes with other SSRI’s) your doctor will want to change your prescription.

http://www.drugs.com/cdi/zoloft.html

Seek medical attention right away if any of these SEVERE side effects occur:

Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bizarre behavior; black or bloody stools; chest pain; confusion; decreased bladder control; decreased concentration; decreased coordination; exaggerated reflexes; fainting; fast or irregular heartbeat; fever; hallucinations; memory loss; new or worsening agitation, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being, restlessness, or inability to sit still; persistent or severe ringing in the ears; persistent, painful erection; red, swollen, blistered, or peeling skin; seizures; severe or persistent anxiety or trouble sleeping; severe or persistent headache; stomach pain; suicidal thoughts or attempts; tremor; unusual bruising or bleeding; unusual or severe mental or mood changes; unusual weakness; vision changes; worsening of depression.

One Response to “Social anxiety coming back?”

  • Imagine says:

    Tell your parents immediately about your suicidal thoughts. You say you just switched from prozac to zoloft, that probably is it , you should really tell your parents right away because if zoloft is giving you suicidal thoughts (it does for some people and that goes with other SSRI’s) your doctor will want to change your prescription.

    http://www.drugs.com/cdi/zoloft.html

    Seek medical attention right away if any of these SEVERE side effects occur:

    Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue); bizarre behavior; black or bloody stools; chest pain; confusion; decreased bladder control; decreased concentration; decreased coordination; exaggerated reflexes; fainting; fast or irregular heartbeat; fever; hallucinations; memory loss; new or worsening agitation, panic attacks, aggressiveness, impulsiveness, irritability, hostility, exaggerated feeling of well-being, restlessness, or inability to sit still; persistent or severe ringing in the ears; persistent, painful erection; red, swollen, blistered, or peeling skin; seizures; severe or persistent anxiety or trouble sleeping; severe or persistent headache; stomach pain; suicidal thoughts or attempts; tremor; unusual bruising or bleeding; unusual or severe mental or mood changes; unusual weakness; vision changes; worsening of depression.
    References :

Leave a Reply